JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HEIGHT ESTIMATES FOR DOMINANT ENDOMORPHISMS ON PROJECTIVE VARIETIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HEIGHT ESTIMATES FOR DOMINANT ENDOMORPHISMS ON PROJECTIVE VARIETIES
Lee, Chong Gyu;
  PDF(new window)
 Abstract
If is a polarizable endomorphism on a projective variety, then the Weil height machine guarantees that satisfies Northcott`s theorem. In this paper, we show that Northcott`s theorem only holds for polarizable endomorphisms and generalize this result to arbitrary dominant endomorphisms: we introduce the height expansion and contraction coefficients which provide weak Northcott`s theorem for dominant endomorphisms. We also give some applications of the height expansion and contraction coefficients.
 Keywords
height;dominant endomorphism;Northcott`s theorem;
 Language
English
 Cited by
 References
1.
Baragar, A.; McKinnon, David., K3 surfaces, rational curves, and rational points. J. Number Theory 130 (2010), no. 7, 1470-1479. crossref(new window)

2.
Bhatnagar, A.; Szpiro, L., Very ample polarized self maps extend to projective space. J. Algebra 351 (2012), 251-253. crossref(new window)

3.
Call, Gregory S.; Silverman, Joseph H., Canonical heights on varieties with morphisms. Compositio Math. 89 (1993), no. 2, 163-205.

4.
Demailly, J.-P. , Multiplier ideal sheaves and analytic methods in algebraic geometry, in: School on Vanishing Theorems and Effective Results in Algebraic Geometry. Trieste 2000, ICTP Lecture Notes Vol. 6 (Abdus Salam Int. Cent. Theoret. Phys., Trieste, 2001.) pp. 1-148.

5.
Grothendieck, A., Elements de Geometrie Algebrique IV, Etude locale des schemas et des morphismes de schemas. III, Inst. Hautes Etudes Sci. Publ. Math. No. 28, 1966.

6.
Hartshorne, S., Algebraic geometry, Graduate Texts in Mathematics, No. 52. Springer-Verlag, New York-Heidelberg, 1977.

7.
Fulton, W., Intersection theory. Second edition. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], 2. Springer-Verlag, Berlin, 1998. xiv+470 pp. ISBN: 3-540-62046-X; 0-387-98549-2 14C17 (14-02)

8.
Fakhruddin, N.,Questions on self maps of algebraic varieties. J. Ramanujan Math. Soc. 18, no. 2, 109-122, 2003.

9.
Kawaguchi, S., Canonical heights, invariant currents, and dynamical eigensystems of morphisms for line bundles. J. Reine Angew. Math. 597, 135-173, 2006.

10.
Kawaguchi, S.; Silverman, J. H., Examples of dynamical degree equals arithmetic degree. preprint, arXiv:1212.3015, 2012.

11.
Lee, C.-G., The numerical equivalence relation for height functions and ampleness and nefness criteria for divisors. Bull. London Math. Soc. 44 (2012), no. 5, 944-960. crossref(new window)

12.
Lee, C.-G., Equidistribution of periodic points of some automorphisms on K3 surfaces. Bull. Korean Math. Soc. 49 (2012) 307-317. crossref(new window)

13.
Morton, P; Silverman, J.H, Rational periodic points of rational functions. Internat. Math. Res. Notices 1994, no. 2, 97-110. crossref(new window)

14.
Northcott, D. G., Periodic points on an algebraic variety. Ann. of Math. (2) 51, (1950). 167-177.

15.
Peternell, T., Finite morphisms of projective and Kahler manifolds. Sci. China Ser. A 51 (2008), no. 4, 685-694. crossref(new window)

16.
Serre, J. P., Lectures on Mordell-Weil Theorem, Translated from the French and edited by Martin Brown from notes by Michel Waldschmidt. With a foreword by Brown and Serre. Third edition. Aspects of Mathematics. Friedr. Vieweg & Sohn, Braunschweig, 1997.

17.
Silverman, J. H., Rational points on K3 surfaces: a new canonical height., Invent. Math. 105 (1991), no. 2, 347-373. crossref(new window)

18.
Silverman, J. H.; Hindry, M. Diophantine geometry, An introduction. Graduate Texts in Mathematics, 201. Springer-Verlag, New York, 2000.

19.
Silverman, J. H., The arithmetic of dynamical systems. Graduate Texts in Mathematics, 241. Springer, New York, 2007.

20.
Silverman, J. H., Height estimate for equidimensional dominant rational maps. J. Ramanujan Math. Soc. 26 (2011), no. 2, 145-163.

21.
Silverman, J. H., Dynamical Degrees, Arithmetic Degrees, and Canonical Heights for Dominant Rational Self-Maps of Projective Space. preprint, arXiv:1111.5664, 2011.

22.
Weil, A., Arithmetic on algebraic varieties. Ann. of Math. (2) 53 (1951), 412-444.

23.
Yuan, X., Big line bundles over arithmetic varieties, Invent. Math. 173, no. 3 (2008), 603-649. crossref(new window)